# SDR ASAA2021080295578

- Difficulty date: July 9, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 65,388 hours, 32,555 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H 663 PRESSURE WEB LOWER CORD HAS A CRACK AT I/B SIDE THAT RUNS TO NEXT FASTNER HOLE I/B (NUTPLATE FASTNER). GROUNDED - YES. REPAIRED L/H 663 PRESSURE WEB LOWER CHORD IAW ASA EA #700-57EA-23690 THIS IS A CAT B REPAIR WITH A 56,000 FLIGHT CYCLE THRESHOLD AND REPEATED EVERY 36,000 CYCLES.
